# SDR UPS99830204

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 9753294
- Condition: Cracked
- Location: Ws 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E, ABOVE THE NR 3 PYLON, APPROX STA XFS 267, THE RIB FWD ATTACH CLIP IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE CLIP IAW DWG 9753294 AND SRM 51-1-20D.
